MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY
Model Number 800SR28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 11/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring, the ring was explanted and replaced with a bioprosthetic valve due to severe mitral regurgitation.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7121156
Report Number2025587-2017-02450
Device Sequence Number13962323
Product Code KRH
UDI-Device Identifier00643169182226
UDI-Public00643169182226
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number800SR28
Device Catalogue Number800SR28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2017
Supplement Date Received by Manufacturer11/25/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR